HomeConditions (A-Z)Pain ReliefPain Relief by BrandParacetamol OsteoParacetamol Osteo 96 Tablets - Quantity Restriction (1) Applies- Expiry 06/20

Paracetamol Osteo 96 Tablets - Quantity Restriction (1) Applies- Expiry 06/20

Paracetamol Osteo 96 Tablets - Quantity Restriction (1) Applies- Expiry 06/20
Paracetamol Osteo 96 Tablets - Quantity Restriction (1) Applies- Expiry 06/20
PO - Pharmacist Medicine

Product Description
This product is a Pharmacist-Only medicine or a medicine for which it is our policy to have a pharmacist approve the sale. To ensure this medication is best suited to your condition please answer the following questions. One of our Pharmacists will review your answers and may contact you to get further details to ensure this product is best suited for you.
1. Who is this treatment for and how old are they?  *
2. Describe your symptoms and how long they have been present? Have you experienced these symptoms before? If yes, when was the last occurrence?  *
3. Do you have any other health conditions or allergies, including pregnancy/breastfeeding?  *
4. What other medication are you taking, if any? Please include prescribed or purchased medication and alternative therapies.  *
5. Has a Health Professional recommended that you use this product on this occasion? If not, has a doctor previously diagnosed this condition and are the symptoms the same as the previous diagnosis?  *
6. Do you know not to take any other medicines containing paracetamol?  *
7. Is there any other information you feel we need to know? Do you have any other questions you would like answered?  *
8. Please enter your phone number and the best time to call you during working hours (8.30AM to 5.00PM) Monday to Friday.  *
Price  NZ$ 8.80 Quantity:
Add to cart
Paracetamol Osteo 96 Tablets - Quantity Restriction (1) Applies- Expiry 06/20

Paracetamol Osteo 96 Tablets

 
For the effective relief of persistent pain associated with Osteoarthritis.
 
Active Ingredients:
Paracetamol 665mg
 

Dosage:
**PLEASE NOTE - THESE TABLETS MUST NOT BE CRUSHED**
 
Adults and children over 12 years - Swallow two caplets whole every 6 to 8 hours
 
(maximum of 6 tablets in any 24 hour period)
 

  • Overall Rating 0.0625
  • There have been no reviews for this product.